Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 89, NWS Louisville, KY

May 10, 20165 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 3:47 PM CDT for 5 counties in Kentucky. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 3:47 PM CDT (20:47 UTC)
Expired
May 10, 2016, 4:30 PM CDT
In force
43 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grayson County, KY, Green County, KY, Hart County, KY, Larue County, KY, Marion County, KY

The radar

The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 4:25 PM CDTHAIL 13 Ssw Gleanings, KY
May 10, 4:39 PM CDTTSTM WND DMG3 S Bonnieville, KYTREES REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WUUS53 KLMK 102047
SVRLMK
KYC085-087-099-123-155-102130-
/O.NEW.KLMK.SV.W.0089.160510T2047Z-160510T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM EDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MARION COUNTY IN CENTRAL KENTUCKY...
  SOUTHEASTERN GRAYSON COUNTY IN CENTRAL KENTUCKY...
  NORTHWESTERN GREEN COUNTY IN CENTRAL KENTUCKY...
  LARUE COUNTY IN CENTRAL KENTUCKY...
  NORTHERN HART COUNTY IN CENTRAL KENTUCKY...

* UNTIL 530 PM EDT/430 PM CDT/

* AT 447 PM EDT/347 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 11
  MILES NORTHWEST OF MUNFORDVILLE...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HODGENVILLE...UPTON...BONNIEVILLE...RAYWICK...ROSEBURG...WHEELERS MILL...
  WARDS...RIDERS MILL...MAXINE AND PEARMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3736 8616 3745 8601 3744 8589 3752 8588
      3756 8582 3757 8561 3754 8563 3755 8560
      3752 8556 3756 8554 3755 8552 3757 8551
      3757 8541 3747 8546 3747 8549 3748 8550
      3745 8553 3747 8558 3743 8558 3727 8608
TIME...MOT...LOC 2047Z 251DEG 35KT 3740 8604 

HAIL...1.00IN
WIND...60MPH
 
$$

MJ
2 follow-up statements
512 
WWUS53 KLMK 102106
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 PM EDT TUE MAY 10 2016

KYC085-102115-
/O.CAN.KLMK.SV.W.0089.000000T0000Z-160510T2130Z/
GRAYSON KY-
506 PM EDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAYSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT/700 PM
CDT/ FOR CENTRAL KENTUCKY.

LAT...LON 3741 8593 3745 8601 3744 8589 3752 8588
      3756 8582 3757 8561 3754 8563 3755 8560
      3752 8556 3756 8554 3755 8552 3757 8551
      3757 8541 3747 8546 3747 8549 3748 8550
      3745 8553 3747 8558 3743 8558 3739 8576
TIME...MOT...LOC 2105Z 251DEG 35KT 3746 8582 

$$

KYC087-099-123-155-102130-
/O.CON.KLMK.SV.W.0089.000000T0000Z-160510T2130Z/
MARION KY-GREEN KY-LARUE KY-HART KY-
506 PM EDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
EDT/430 PM CDT/ FOR WEST CENTRAL MARION...NORTHWESTERN GREEN...LARUE
AND NORTHEASTERN HART COUNTIES...

AT 505 PM EDT/405 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
SOUTHWEST OF HODGENVILLE...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HODGENVILLE...UPTON...RAYWICK...MAGNOLIA...BOUNDARY OAK...VENTO...WARDS...
MAXINE...GINSENG AND MOUNT SHERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3741 8593 3745 8601 3744 8589 3752 8588
      3756 8582 3757 8561 3754 8563 3755 8560
      3752 8556 3756 8554 3755 8552 3757 8551
      3757 8541 3747 8546 3747 8549 3748 8550
      3745 8553 3747 8558 3743 8558 3739 8576
TIME...MOT...LOC 2105Z 251DEG 35KT 3746 8582 

HAIL...1.00IN
WIND...60MPH
 
$$

MJ
393 
WWUS53 KLMK 102114
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EDT TUE MAY 10 2016

KYC099-102124-
/O.CAN.KLMK.SV.W.0089.000000T0000Z-160510T2130Z/
HART KY-
514 PM EDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HART COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT/700 PM
CDT/ FOR CENTRAL KENTUCKY.

LAT...LON 3744 8589 3752 8588 3756 8582 3757 8561
      3754 8563 3755 8560 3752 8556 3756 8554
      3755 8552 3757 8551 3757 8541 3747 8546
      3747 8549 3748 8550 3745 8553 3747 8558
      3743 8558 3743 8571 3744 8580
TIME...MOT...LOC 2114Z 251DEG 35KT 3749 8571 

$$

KYC087-123-155-102130-
/O.CON.KLMK.SV.W.0089.000000T0000Z-160510T2130Z/
MARION KY-GREEN KY-LARUE KY-
514 PM EDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
EDT/430 PM CDT/ FOR WEST CENTRAL MARION...NORTHWESTERN GREEN AND
LARUE COUNTIES...

AT 514 PM EDT/414 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HODGENVILLE...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HODGENVILLE...UPTON...RAYWICK...MAGNOLIA...BOUNDARY OAK...WARDS...MAXINE...
GINSENG...MOUNT SHERMAN AND LEAFDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3744 8589 3752 8588 3756 8582 3757 8561
      3754 8563 3755 8560 3752 8556 3756 8554
      3755 8552 3757 8551 3757 8541 3747 8546
      3747 8549 3748 8550 3745 8553 3747 8558
      3743 8558 3743 8571 3744 8580
TIME...MOT...LOC 2114Z 251DEG 35KT 3749 8571 

HAIL...1.00IN
WIND...60MPH
 
$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:03 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 10, 2:03 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
303 PM EDT TUE MAY 10 2016

.SHORT TERM (Now through Wednesday Night)...
Issued at 251 PM EDT Tue May 10 2016

...A Couple Rounds of Strong to Severe Thunderstorms Possible...

The immediate concern is this afternoon remains the possibility of
severe thunderstorms. Afternoon mesoanalysis shows the highest shear
values and effective helicity values west of I-65. This is the area
most likely to see supercells or potentially a tornado. The forecast
does show this area shifting a bit east over the next few hours, but
not as far as eastern KY. Across the rest of the Watch area, SBCAPE
values have risen into the 1000-2000 J/kg range and there is the
potential for storms to form along outflow boundaries or
differential heating boundaries. Damaging winds and potentially
large hail will be the main concern. Across portions of southern IN
not in the watch, the rain from earlier has stabilized the region
somewhat, so the severe potential is less.

The strong storms may continue into the early evening hours. They
should weaken as the sun goes down and the upper level wave moves
east of the region. However, showers and storms will continue into
the overnight hours with area of highest coverage shifting to the
south.

For Wednesday there should be a relative lull in precipitation
during the morning hours. Temperatures will rise into the 80s in the
afternoon with dewpoints rising into the lower to mid 60s. Model
sounding show quite a bit of instability developing during the
afternoon with CAPE values rising to 2500-3000J/kg. However, wind
shear will be much lower than it is today and weak upper level
ridging will be building in. In addition, the only real triggers for
storms will be leftover boundaries from today's convection.
Therefore, if any storms do develop, they could become severe with
damaging winds and large hail. However, coverage of storms should be
more sparse than today.

.LONG TERM (Thursday through Tuesday)...
Issued at 301 PM EDT Tue May 10 2016

Another round of strong to severe storms will be possible on
Thursday as a cold front approaches and moves through the area. With
the area in the warm sector for much of the day temperatures will
rise into the lower 80s with instability increasing through the day.
Shear values will still be marginal, but with the front moving in,
some strong storms could become severe and produce wind damage,
particularly if there is a break in the storms during the morning
hours.

The rain will move out on Thursday night with drier air and high
pressure building in behind it. Friday will be dry with highs in the
low to mid 70s.

The dry weather will be short lived as another wave and cold front
swings into the area Friday night. This will bring another round of
showers Friday night that will be moving out on Saturday morning.
This boundary will then stall out to the south of the region and
serve as a focus for more showers and storms from Sunday into early
next week.

Temperatures through the weekend will be on the cool side. Highs
will be in the 60s with lows in the 40s. We should see some
moderation early next week.

&&

.AVIATION (18Z TAF Update)...
Issued at 115 PM EDT Tue May 10 2016

Strengthening line of convection across western Kentucky will
continue to move eastward this afternoon.  This activity will affect
KSDF and KBWG early in the period and then affect KLEX later this
afternoon and evening.  A mix of MVFR/VFR ceilings are expected
early this afternoon as skies break out from this morning's
convection.  Ceilings will see a short improvement to VFR before
going back down into MVFR/VFR range as the second batch of
convection moves across the region.

Best timing on convection for BWG looks to be in the 10/20 to 11/04Z
and at KSDF from 10/19 through 10/22Z.  Given KLEX's further east
location, convection will likely hold off until after 10/20Z.  In
advance of convection, a southwest wind of 10-15kts with occasional
gusts in the 20-24kt range will be possible.

Forecast confidence for the overnight period is quite low.  It looks
like convection will wane after sunset with the loss of heating and
forcing.  If skies clear out, then fog will be a problem.  For now
have taken KBWG and KLEX down to MVFR overnight.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........EER
Long Term.........EER
Aviation..........MJ
Hazardous weather outlook, May 10, 2:22 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 PM EDT TUE MAY 10 2016

INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081-
082-111930-
SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-
GRAYSON-HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-
ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-
JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-
GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-
METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON...
NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
322 PM EDT TUE MAY 10 2016 /222 PM CDT TUE MAY 10 2016/

...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING
WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. THERE IS A SMALL
CHANCE FOR TORNADOES AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON
AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL
BE THE MAIN THREAT.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089-111930-
ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH...
TELL CITY
322 PM EDT TUE MAY 10 2016 /222 PM CDT TUE MAY 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON
AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL
BE THE MAIN THREAT.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER

In the hours before

Local storm report, May 10, 3:19 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             3 SSE RADCLIFF          37.79N 85.92W
05/10/2016  E0.75 INCH       HARDIN             KY   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL LASTED FOR 8 MINUTES.
            ESTIMATED WIND GUST TO 50 MPH.

&&

MRC
Local storm report, May 10, 3:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
420 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND GST     2 ENE COLESBURG         37.80N 85.75W
05/10/2016  M65 MPH          HARDIN             KY   AMATEUR RADIO

&&

SZAPPANOS
Local storm report, May 10, 3:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             LEITCHFIELD             37.48N 86.29W
05/10/2016  M0.50 INCH       GRAYSON            KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 10, 3:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             CECILIA                 37.67N 85.95W
05/10/2016  E0.88 INCH       HARDIN             KY   PUBLIC

            TWITTER REPORT RELAYED BY BROADCAST MEDIA.

&&

RAS
Local storm report, May 10, 3:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 SSE VINE GROVE        37.79N 85.97W
05/10/2016                   HARDIN             KY   NWS EMPLOYEE

            TREE DOWN ON DUGGIN SWITCH RD PARTIALLY
            BLOCKING THE ROAD.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, May 10, 3:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     1 NNE SAMUELS           37.90N 85.52W
05/10/2016                   NELSON             KY   TRAINED SPOTTER

            TREE LIMBS REPORTED DOWN.

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:56 PM CDTSpecial Weather StatementLMKHancock34 min
May 10, 1:08 PM CDTSevere Thunderstorm WarningLMKHancock, Ohio37 min
May 10, 1:17 PM CDTTornado WarningLMKHancock, Ohio28 min
May 10, 1:28 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Meade47 min
May 10, 1:37 PM CDTTornado WarningLMKBreckinridge, Hancock23 min
May 10, 1:59 PM CDTTornado WarningLMKBreckinridge31 min
May 10, 2:19 PM CDTTornado WarningLMKBreckinridge, Hardin26 min
May 10, 2:30 PM CDTSevere Thunderstorm WarningLMKBreckinridge15 min
May 10, 2:41 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson34 min
May 10, 3:07 PM CDTSpecial Weather StatementLMKGrayson, Larue38 min
May 10, 3:14 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson31 min
May 10, 3:16 PM CDTSpecial Weather StatementLMKHardin29 min
May 10, 3:23 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin37 min
May 10, 3:25 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Marion, Nelson35 min
May 10, 3:35 PM CDTFlash Flood WarningLMKHardin3 hr
May 10, 3:42 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington33 min
May 10, 3:55 PM CDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Nelson, Washington35 min
May 10, 4:18 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Washington, Woodford27 min
May 10, 4:33 PM CDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor42 min
May 10, 4:38 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue37 min
May 10, 4:43 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Fayette, Garrard, Jessamine, Mercer and 1 more47 min
May 10, 4:55 PM CDTTornado WarningLMKHart20 min
May 10, 5:07 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Garrard, Jessamine, Madison and 2 more38 min
May 10, 5:15 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Taylor30 min
May 10, 5:16 PM CDTSpecial Weather StatementLMKOhio44 min
May 10, 5:24 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln, Marion, Taylor36 min
May 10, 5:24 PM CDTTornado WarningLMKOhio36 min
May 10, 5:38 PM CDTSevere Thunderstorm WarningLMKClark, Garrard, Jessamine, Madison39 min
May 10, 5:46 PM CDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor29 min
May 10, 5:56 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor22 min
May 10, 5:58 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison47 min
May 10, 5:58 PM CDTSevere Thunderstorm WarningLMKButler, Ohio47 min
May 10, 6:00 PM CDTTornado WarningLMKCasey, Lincoln, Taylor15 min
May 10, 6:01 PM CDTTornado WarningLMKOhio13 min
May 10, 6:02 PM CDTSpecial Weather StatementLMKJefferson, Oldham43 min
May 10, 6:15 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion, Taylor30 min
May 10, 6:17 PM CDTTornado WarningLMKBreckinridge, Grayson, Ohio28 min
May 10, 6:18 PM CDTSpecial Weather StatementLMKMeade42 min
May 10, 6:24 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby36 min
May 10, 6:27 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Hart, Metcalfe33 min
May 10, 6:40 PM CDTTornado WarningLMKBreckinridge, Grayson20 min
May 10, 6:46 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson29 min
May 10, 6:57 PM CDTSevere Thunderstorm WarningLMKAdair, Green33 min
May 10, 6:59 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Taylor31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.